# SDR DALA2022081005455

- Difficulty date: August 6, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 77,927 hours, 29,759 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 ESCAPE SLIDE ARMED CONDITION INDICATORS---3L DOOR KNUCKLE KNOCKER SLIDE ARMED INDICATOR INOP. CORRECTIVE ACTION: FOUND DOOR LINER INTERFEARING WITH KNOCKER. RESEATED DOOR LINER AS PER B757 AMM 25-21-06 ALL OPS CKS NML. (2353200)
